Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An inverse problem for the compressible Reynolds equation


Authors: Rene Dager, Mihaela Negreanu and J. Ignacio Tello
Journal: Quart. Appl. Math. 73 (2015), 607-614
MSC (2010): Primary 35Q35, 35R30, 47H11
DOI: https://doi.org/10.1090/qam/1398
Published electronically: September 10, 2015
MathSciNet review: 3432274
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the existence of solutions to a system of equations for equilibrium positions in lubricated journal bearings under load effects. The mechanism under consideration consists of two parallel cylinders, one inside the other, in close distance and relative motion. The unknowns of the problem are the equilibrium position of the inner cylinder and the pressure of the lubricant described by the compressible Reynolds equation. To complete the system, Newton's second law gives the equilibrium of forces. We present results on existence of solutions for a range of applied forces $ F$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35Q35, 35R30, 47H11

Retrieve articles in all journals with MSC (2010): 35Q35, 35R30, 47H11


Additional Information

Rene Dager
Affiliation: Depto. de Matemática Aplicada, Universidad Politécnica de Madrid, 28040 Madrid, Spain
Email: rene.dager@upm.es

Mihaela Negreanu
Affiliation: Depto. de Matemática Aplicada, Universidad Complutense de Madrid, 28040 Madrid, Spain
Email: negreanu@mat.ucm.es

J. Ignacio Tello
Affiliation: Depto. de Matemática Aplicada a las Tecnologias de la Información y las Comunicaciones, ETSI Sistemas Informáticos, Universidad Politécnica de Madrid, 28031 Madrid, Spain
Email: j.tello@upm.es

DOI: https://doi.org/10.1090/qam/1398
Received by editor(s): November 1, 2013
Published electronically: September 10, 2015
Additional Notes: The first author’s work was partly supported by project MTM2013-42907-P, Ministry of Economy, Spain
Article copyright: © Copyright 2015 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website